# SDR FDEA201310262620

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 71,153 hours, 16,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR PRESS TO TEST LAMP INOPERATIVE DURING SERVICE CHECK.  R & R R1 DOOR PRESS TO TEST LAMP IAW REF TO AMM CHAPTER 25-61-04-4, SYS TESTS GOOD.
